‹All articlesPatient Stories

Taha's story: 3 years of a retinoid cream

Taha used a topical retinoid cream for nearly 3 years. The symptoms have not gone away.

SIDEfxHUB is a patient charity. We are not health professionals, and this does not replace medical advice. Don't start, stop or change any medicine because of what you read here. Talk to your doctor first.

If you are in crisis:116 123 Samaritans (UK)988 Lifeline (US)Find a helpline

By Morten SkovPublished

Nearly three years of a retinoid cream

Taha used a topical retinoid cream for nearly 3 years. Over that time he developed physical, sexual and neurological symptoms that still affect him today.

What Taha talks about

Moral Medicine files his case under Post-Accutane Syndrome, the term the channel uses. In the interview Taha goes through the symptoms he still manages, and what living with them has cost him.

Thank you to Taha for telling this story. This interview was recorded by Moral Medicine, who have filmed more than ninety of these conversations.

If this is your story and you would rather it was not here, write to contact@sidefxhub.com. We will take the page down within 48 hours, and you do not have to tell us why.

This information does not replace medical advice. Talk to your doctor before you make any decision about your treatment.

SIDEfxHUB Registry

630+ people have joined the registry.
Join them, then report your side effects.

Free. Sign up takes 2 minutes.

Live 630+ people counted so far Each dot is one person 62countries 3conditions